Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 364, NWS Norman, OK

June 27, 2021Foard County, Hardeman County, Wilbarger County, Texas; Jackson County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 27, 2021, 12:49 AM CDT for Foard County, Hardeman County, Wilbarger County, Texas; Jackson County, Tillman County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2021, 12:49 AM CDT (05:49 UTC)
Expired
Jun 27, 2021, 1:30 AM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jackson County, OK, Tillman County, OK, Foard County, TX, Hardeman County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 51 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 3:48 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2021-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2021-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
667 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1505 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted.

195 
WUUS54 KOUN 270549
SVROUN
OKC065-141-TXC155-197-487-270630-
/O.NEW.KOUN.SV.W.0364.210627T0549Z-210627T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1249 AM CDT Sun Jun 27 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southwestern Jackson County in southwestern Oklahoma...
  Southwestern Tillman County in southwestern Oklahoma...
  East central Foard County in northern Texas...
  Western Wilbarger County in northern Texas...
  Southeastern Hardeman County in northern Texas...

* Until 130 AM CDT.

* At 1249 AM CDT, severe thunderstorms were located along a line
  extending from 5 miles south of Quanah to 6 miles southeast of
  Thalia, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Vernon, Quanah, Chillicothe, Eldorado, Thalia, Margaret, Lockett,
  Fargo, Medicine Mound, Odell, Oklaunion, Rayland and Copper Breaks
  State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3422 9986 3458 9955 3437 9918 3412 9910
      3382 9949
TIME...MOT...LOC 0549Z 214DEG 31KT 3422 9978 3390 9947 

HAIL...<.75IN
WIND...60MPH
 
$$

Mahale
3 follow-up statements
013 
WWUS54 KOUN 270606
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
106 AM CDT Sun Jun 27 2021

TXC155-270616-
/O.CAN.KOUN.SV.W.0364.000000T0000Z-210627T0630Z/
Foard TX-
106 AM CDT Sun Jun 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FOARD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3456 9953 3437 9918 3429 9916 3404 9941
      3407 9947 3407 9948 3408 9951 3422 9978
TIME...MOT...LOC 0606Z 212DEG 32KT 3429 9966 3409 9942 

$$

OKC065-141-TXC197-487-270630-
/O.CON.KOUN.SV.W.0364.000000T0000Z-210627T0630Z/
Jackson OK-Tillman OK-Wilbarger TX-Hardeman TX-
106 AM CDT Sun Jun 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTH CENTRAL JACKSON...WEST CENTRAL TILLMAN...NORTHWESTERN
WILBARGER AND SOUTHEASTERN HARDEMAN COUNTIES...

At 106 AM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Quanah to 3 miles west of Lockett,
moving northeast at 35 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Vernon, Quanah, Chillicothe, Lockett, Fargo, Medicine Mound and
Odell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3456 9953 3437 9918 3429 9916 3404 9941
      3407 9947 3407 9948 3408 9951 3422 9978
TIME...MOT...LOC 0606Z 212DEG 32KT 3429 9966 3409 9942 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Mahale
662 
WWUS54 KOUN 270620
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
120 AM CDT Sun Jun 27 2021

OKC065-141-TXC197-487-270630-
/O.CON.KOUN.SV.W.0364.000000T0000Z-210627T0630Z/
Jackson OK-Tillman OK-Wilbarger TX-Hardeman TX-
120 AM CDT Sun Jun 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTH CENTRAL JACKSON...WEST CENTRAL TILLMAN...NORTHWESTERN
WILBARGER AND EAST CENTRAL HARDEMAN COUNTIES...

At 120 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Eldorado to 3 miles northwest of
Vernon, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Vernon, Quanah, Chillicothe, Odell, Lockett and Fargo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3456 9953 3437 9918 3429 9916 3406 9939
      3419 9953 3422 9978
TIME...MOT...LOC 0620Z 214DEG 31KT 3438 9959 3418 9935 

HAIL...<.75IN
WIND...60MPH
 
$$

Mahale
041 
WWUS54 KOUN 270628
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
128 AM CDT Sun Jun 27 2021

OKC065-141-TXC197-487-270638-
/O.EXP.KOUN.SV.W.0364.000000T0000Z-210627T0630Z/
Jackson OK-Tillman OK-Wilbarger TX-Hardeman TX-
128 AM CDT Sun Jun 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON...WEST
CENTRAL TILLMAN...NORTHWESTERN WILBARGER AND EAST CENTRAL HARDEMAN
COUNTIES WILL EXPIRE AT 130 AM CDT...
             
The storms which prompted the warning have weakened below severe
limits, therefore the warning will be allowed to expire.  However
gusty winds and heavy rain are still possible with these
thunderstorms.

LAT...LON 3456 9953 3437 9918 3429 9916 3406 9939
      3419 9953 3422 9978
TIME...MOT...LOC 0628Z 214DEG 31KT 3443 9955 3423 9931 

$$

Mahale

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:11 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 26, 11:11 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1111 PM CDT Sat Jun 26 2021

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 122 PM CDT Sat Jun 26 2021

Heavy rainfall and flooding remains the main impact in the short
term. Overhead a longwave trough has been steadily pushing in while
anomalously high moisture (PWATs up to 2 standard deviations above
normal) flows over a stalling front. The front is expected to
establish itself more or less along the I-44 corridor (reflected in
our forecast with higher PoPs/QPF). Additional rainfall amounts of 2-
6 inches are possible over the next 24 hours as this pattern
persists into tomorrow. A flood watch remains in effect through
tomorrow afternoon.

Decent instability (1000-2000 joules MUCAPE) will support a few
strong to severe storms this afternoon (especially toward western
north Texas), though deep level shear remains weak (30-35 knots).

Day

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 122 PM CDT Sat Jun 26 2021

Rainy continues to be the theme through the long term as the upper
level low becomes cut off over / southwest of the Great Lakes
region. Though there is some variation in the depth and positioning
of the wobbling upper low, nearly all ensemble solutions keep daily
rain chances in the forecast through next Friday (after that,
there's differences in how soon the upper low departs). However,
with the front washing out early next week, rainfall amounts will
likely decrease some from what we're looking at in the short term.

Under this pattern, skies will remain mostly cloudy and highs will
be in the 80s (below average).

Day

&&

.AVIATION...
(06Z TAFS)
Issued at 1105 PM CDT Sat Jun 26 2021

A large area of thunderstorms over west Texas will join with other
storms that extended from southwest Oklahoma to northeast
Oklahoma at 04Z. This conglomeration of storms will then work its
way northeast overnight, providing several hours of heavy rain,
reduced visibilities and low ceilings for much of our forecast
area. Showers and storms will become much more scattered in
nature after sunrise, so forecasts of their timing and location
will be extremely imprecise at any given point. These showers and
storms will continue off and on through the remainder of the
forecast period.

CmS
&&

.UPPER AIR...
Issued at 638 PM CDT Sat Jun 26 2021

No flights are planned at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  79  68  80 /  90  60  60  70
Hobart OK         67  81  66  81 /  90  40  60  60
Wichita Falls TX  70  86  69  83 /  80  40  60  70
Gage OK           65  83  65  81 /  30  10  30  40
Ponca City OK     68  80  68  82 /  80  60  40  60
Durant OK         73  88  70  85 /  30  40  50  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday afternoon for OKZ004>042-044>046.

TX...Flood Watch through Sunday afternoon for TXZ083>090.

&&

SHORT TERM...14
LONG TERM....14
AVIATION...23
Hazardous weather outlook, Jun 26, 12:36 PM CDT, 12 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1236 PM CDT Sat Jun 26 2021

OKZ004>048-050>052-TXZ083>090-271745-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1236 PM CDT Sat Jun 26 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a slight risk for severe thunderstorms today from central
toward southwestern Oklahoma and adjacent parts of northern Texas.
Most of these would occur this afternoon and evening. Large hail
and damaging winds are both possible.

.Heavy Rainfall...
There is a moderate risk for flash flooding along a wide swath
surrounding I-44 all across central and southwestern Oklahoma and
southwestward into northern Texas. Two to four inches of rain has
already fallen across portions of central Oklahoma, and three to
six inches of additional rainfall is expected in this region
before sunrise Sunday. A flood watch remains in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Thursday...

.Thunderstorms...
Thunderstorm chances will continue through Thursday.

.Heavy Rainfall...
Heavy rainfall is likely into the daytime Sunday. A flood watch is
in effect through Sunday afternoon for the same areas as mentioned
above.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 26, 11:49 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1149 PM CDT Sat Jun 26 2021

OKZ026-270515-
Lincoln OK-
1149 PM CDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Lincoln County Until
1215 AM CDT...

AT 1146 PM CDT, a strong thunderstorm was located near Wellston,
moving northeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Chandler, Wellston and Warwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3559 9708 3570 9713 3587 9689 3575 9682
      3565 9682
TIME...MOT...LOC 0446Z 240DEG 11KT 3565 9704

Mahale
Special weather statement, Jun 26, 11:53 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1153 PM CDT Sat Jun 26 2021

TXZ084-087-270545-
Foard TX-Knox TX-
1153 PM CDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Foard and
northwestern Knox Counties Until 1245 AM CDT...

AT 1151 PM CDT, strong thunderstorms were along a line extending from
9 miles east of Chalk to 14 miles southwest of Truscott, moving
northeast at 35 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Crowell, Truscott, Gilliland and Copper Breaks State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3401 10005 3413 9984 3409 9977 3410 9975
      3409 9973 3410 9972 3373 9963 3363 9999
      3383 10000 3384 10005
TIME...MOT...LOC 0451Z 236DEG 29KT 3392 10008 3366 10004

Mahale
Local storm report, Jun 27, 12:10 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1210 AM CDT SUN JUN 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     TSTM WND GST     5 ENE ALTUS             34.67N 99.25W
06/26/2021  M59 MPH          JACKSON            OK   AWOS

            MEASURED AT ALTUS AFB.

&&

PW
Special weather statement, Jun 27, 12:16 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1216 AM CDT Sun Jun 27 2021

OKZ037-270545-
Tillman OK-
1216 AM CDT Sun Jun 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Tillman County Until
1245 AM CDT...

AT 1215 AM CDT, a strong thunderstorm was located near Frederick,
moving north at 10 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Frederick, Tipton and Manitou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3459 9913 3458 9913 3459 9912 3459 9883
      3456 9883 3435 9886 3438 9911 3459 9915
TIME...MOT...LOC 0515Z 188DEG 10KT 3444 9899

Mahale
Special weather statement, Jun 27, 12:25 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1225 AM CDT Sun Jun 27 2021

OKZ038-270600-
Comanche OK-
1225 AM CDT Sun Jun 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR west central Comanche County
Until 100 AM CDT...

AT 1223 AM CDT, a strong thunderstorm was located 4 miles southwest
of Cache, moving north at 15 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...

Locations impacted include...
Cache, southwestern Fort Sill and southern Wichita Mountains Wildlife
Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3455 9867 3457 9875 3471 9872 3468 9846
TIME...MOT...LOC 0523Z 202DEG 11KT 3459 9869

Mahale
Special weather statement, Jun 27, 12:34 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1234 AM CDT Sun Jun 27 2021

OKZ038-270600-
Comanche OK-
1234 AM CDT Sun Jun 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Comanche County
Until 100 AM CDT...

AT 1232 AM CDT, a strong thunderstorm was located over eastern Fort
Sill, moving north at 10 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Northeastern Lawton, Elgin, Fletcher, Medicine Park, eastern Fort
Sill, Lake Ellsworth and Lake Lawtonka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3463 9851 3485 9849 3485 9813 3459 9832
TIME...MOT...LOC 0532Z 202DEG 10KT 3469 9838

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 10:17 PM CDTSpecial Weather StatementOUNFoard28 min
Jun 26, 11:53 PM CDTSpecial Weather StatementOUNFoard52 min
Jun 27, 12:08 AM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Knox52 min
Jun 27, 12:13 AM CDTAreal Flood AdvisoryOUNFoard, Knox3 hr
Jun 27, 1:22 AM CDTSpecial Weather StatementOUNArcher, Wichita38 min
Jun 27, 2:16 AM CDTAreal Flood AdvisoryOUNFoard, Hardeman4 hr
Jun 27, 2:27 PM CDTRiver Flood AdvisoryOUNClay, Wichita71 hr
Jun 26, 7:30 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan3 hr
Jun 26, 7:41 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Kingfisher3 hr
Jun 26, 7:44 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Kiowa, Washita3 hr
Jun 26, 7:48 PM CDTFlash Flood WarningOUNKingfisher3 hr
Jun 26, 8:27 PM CDTAreal Flood AdvisoryOUNGarfield, Noble3 hr
Jun 26, 8:40 PM CDTFlash Flood WarningOUNBeckham, Greer, Kiowa, Washita3 hr
Jun 26, 8:46 PM CDTSpecial Weather StatementOUNWashita29 min
Jun 26, 9:12 PM CDTAreal Flood AdvisoryOUNJackson3 hr
Jun 26, 9:45 PM CDTAreal Flood AdvisoryOUNNoble, Payne3 hr
Jun 26, 9:55 PM CDTRiver Flood AdvisoryOUNKingfisher, Logan39 hr
Jun 26, 10:09 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 26, 10:16 PM CDTAreal Flood AdvisoryOUNLogan3 hr
Jun 26, 10:24 PM CDTAreal Flood AdvisoryOUNBlaine, Custer3 hr
Jun 26, 10:37 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
Jun 26, 10:38 PM CDTSpecial Weather StatementOUNJackson37 min
Jun 26, 11:49 PM CDTSpecial Weather StatementOUNLincoln26 min
Jun 27, 12:16 AM CDTSpecial Weather StatementOUNTillman29 min
Jun 27, 12:18 AM CDTSevere Thunderstorm WarningOUNTillman42 min
Jun 27, 12:25 AM CDTSpecial Weather StatementOUNComanche35 min
Jun 27, 12:34 AM CDTSpecial Weather StatementOUNComanche26 min
Jun 27, 12:44 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Comanche, Grady, Jackson, Kiowa and 1 more3 hr
Jun 27, 1:00 AM CDTSpecial Weather StatementOUNComanche, Tillman45 min
Jun 27, 1:09 AM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman3 hr
Jun 27, 1:13 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne4 hr
Jun 27, 1:32 AM CDTFlash Flood WarningOUNCaddo, Comanche5 hr
Jun 27, 1:47 AM CDTSevere Thunderstorm WarningOUNCotton43 min
Jun 27, 2:13 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma5 hr
Jun 27, 2:20 AM CDTSpecial Weather StatementOUNStephens40 min
Jun 27, 2:30 AM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman5 hr
Jun 27, 2:46 AM CDTSpecial Weather StatementOUNGrady29 min
Jun 27, 2:54 AM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer13 hr
Jun 27, 2:55 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma8 hr
Jun 27, 2:57 AM CDTRiver Flood AdvisoryOUNComanche, Cotton6 hr
Jun 27, 3:02 AM CDTRiver Flood WatchOUNCotton6 hr
Jun 27, 3:05 AM CDTRiver Flood AdvisoryOUNGrady11 hr
Jun 27, 3:06 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma, Payne4 hr
Jun 27, 3:09 AM CDTRiver Flood WarningOUNGarvin6 hr
Jun 27, 3:14 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain31 min
Jun 27, 3:26 AM CDTFlash Flood WarningOUNCanadian, Oklahoma3 hr
Jun 27, 4:19 AM CDTAreal Flood AdvisoryOUNCaddo, Grady6 hr
Jun 27, 4:43 AM CDTAreal Flood AdvisoryOUNComanche, Kiowa, Tillman2 hr
Jun 27, 5:18 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne, Pottawatomie5 hr
Jun 27, 7:41 AM CDTRiver Flood WarningOUNOklahoma10 hr
Jun 27, 8:18 AM CDTRiver Flood AdvisoryOUNLogan12 hr
Jun 27, 8:20 AM CDTRiver Flood WarningOUNPayne30 hr
Jun 27, 8:43 AM CDTRiver Flood WarningOUNCotton8 days
Jun 27, 8:44 AM CDTRiver Flood WarningOUNComanche, Cotton5 days
Jun 27, 8:58 AM CDTRiver Flood AdvisoryOUNGarvin30 hr
Jun 27, 9:31 AM CDTAreal Flood WarningOUNComanche, Cotton, Tillman9 hr
Jun 27, 9:37 AM CDTAreal Flood WarningOUNCleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie9 hr
Jun 27, 10:40 AM CDTAreal Flood AdvisoryOUNMajor, Woods4 hr
Jun 27, 10:45 AM CDTRiver Flood AdvisoryOUNDewey, Major, Woodward5 hr
Jun 27, 6:21 PM CDTSpecial Weather StatementOUNCoal39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.